Cookies?
Library Header Image
LSE Research Online LSE Library Services

Valuation equations for stochastic volatility models

Bayraktar, Erhan and Kardaras, Constantinos and Xing, Hao (2012) Valuation equations for stochastic volatility models. SIAM Journal on Financial Mathematics, 3 (1). pp. 351-373. ISSN 1945-497X

[img]
Preview
PDF - Published Version
Download (617kB) | Preview
Identification Number: 10.1137/110842302

Abstract

We analyze the valuation partial differential equation for European contingent claims in a general framework of stochastic volatility models where the diffusion coefficients may grow faster than linearly and degenerate on the boundaries of the state space. We allow for various types of model behavior: the volatility process in our model can potentially reach zero and either stay there or instantaneously reflect, and the asset-price process may be a strict local martingale. Our main result is a necessary and sufficient condition on the uniqueness of classical solutions to the valuation equation: the value function is the unique nonnegative classical solution to the valuation equation among functions with at most linear growth if and only if the asset price is a martingale

Item Type: Article
Official URL: https://www.siam.org/journals/sifin.php
Additional Information: © 2012 SIAM
Subjects: H Social Sciences > HA Statistics
Sets: Departments > Statistics
Date Deposited: 04 May 2012 10:20
Last Modified: 04 Jun 2014 11:52
URI: http://eprints.lse.ac.uk/id/eprint/43460

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year

View more statistics